Alert archive / Tennessee / Flash Flood Warnings in 2019
Flash Flood Warning 21, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 23, 2019, 9:50 AM CST for 9 counties in Tennessee. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 23, 2019, 9:50 AM CST (15:50 UTC)
- Expired
- Feb 23, 2019, 12:33 PM CST
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bedford County, TN, Cannon County, TN, Coffee County, TN, DeKalb County, TN, Putnam County, TN, Rutherford County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Northeast Alabama radar (KHTX), 72 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 23, 10:16 AM CST | FLASH FLOOD | 1 W Woodbury, TN | WATER FLOWING OVER ROADWAY AT THE EAST FORK STONES RIVER BEHIND THE ARTS CENTER OF CANNON COUNTY. |
| Feb 23, 10:21 AM CST | FLASH FLOOD | 1 S Shelbyville, TN | WATER FLOWING OVER ROADWAY BETWEEN DUCK RIVER BRIDGE AND SULPHUR SPRINGS RD ON TN-130. |
| Feb 23, 10:36 AM CST | FLASH FLOOD | 5 Sw Murfreesboro, TN | KIMBRO WOODS SUBDIVISION EXPERIENCING FLOODING FROM RAIN DURING THE MORNING HOURS. WATER AND SEWER DIVISION RESPONDED WITH PUMP TRUCKS TO ALLEVIATE SOME FLOODING. RESIDENTS HAVE BEEN ASKED TO STAY OFF THE ROADS. |
| Feb 23, 11:08 AM CST | FLOOD | 6 Sw Murfreesboro, TN | ARMSTRONG VALLEY ROAD CLOSED DUE TO FLOODING FROM SOUTH OF YEARGAN ROAD TO VETERANS PARKWAY |
| Feb 23, 11:08 AM CST | FLASH FLOOD | 6 Sw Murfreesboro, TN | ARMSTRONG VALLEY ROAD CLOSED DUE TO FLOODING FROM SOUTH OF YEARGAN ROAD TO VETERANS PARKWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
159
WGUS54 KOHX 231550
FFWOHX
TNC003-015-031-041-141-149-175-177-185-231845-
/O.NEW.KOHX.FF.W.0021.190223T1550Z-190223T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
950 AM CST Sat Feb 23 2019
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
De Kalb County in Middle Tennessee...
Southern Rutherford County in Middle Tennessee...
Coffee County in Middle Tennessee...
Van Buren County in Middle Tennessee...
Warren County in Middle Tennessee...
Bedford County in Middle Tennessee...
White County in Middle Tennessee...
Southwestern Putnam County in Middle Tennessee...
Cannon County in Middle Tennessee...
* Until 1245 PM CST.
* At 949 AM CST, Doppler radar indicated heavy rain across the
warned area. Flash flooding is expected to begin or get much worse
shortly.
* Some locations that will experience flooding include...
Murfreesboro, Cookeville, Shelbyville, McMinnville, Manchester,
Sparta, Smithville, Woodbury, Spencer, Baxter, Morrison, Wartrace,
Eagleville, Doyle, and Bell Buckle.
This includes the following highways...
Interstate 40 between mile markers 272 and 289.
Interstate 24 between mile markers 80 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3536 8649 3537 8662 3546 8667 3569 8664
3572 8669 3597 8609 3596 8602 3599 8602
3621 8549 3567 8534 3551 8583 3553 8587
3550 8588 3538 8625 3539 8628 3541 8625
3541 8629 3536 8633 3535 8641 3532 8644
$$
131 follow-up statement
083
WGUS74 KOHX 231833
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
1233 PM CST Sat Feb 23 2019
TNC003-015-031-041-141-149-175-177-185-231842-
/O.CAN.KOHX.FF.W.0021.000000T0000Z-190223T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Kalb TN-Rutherford TN-Coffee TN-Van Buren TN-Warren TN-Bedford TN-
White TN-Putnam TN-Cannon TN-
1233 PM CST Sat Feb 23 2019
...THE FLASH FLOOD WARNING FOR DE KALB...SOUTHERN RUTHERFORD...
COFFEE...VAN BUREN...WARREN...BEDFORD...WHITE...SOUTHWESTERN PUTNAM
AND CANNON COUNTIES IS CANCELLED...
The heavy rain has ended. Please continue to heed any
road closures. More showers and thunderstorms are expected later
today, so additional flash flood wrnings may be needed.
LAT...LON 3536 8649 3537 8662 3546 8667 3569 8664
3572 8669 3597 8609 3596 8602 3599 8602
3621 8549 3567 8534 3551 8583 3553 8587
3550 8588 3538 8625 3539 8628 3541 8625
3541 8629 3536 8633 3535 8641 3532 8644
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 6:09 AM CST, 3 hours 41 minutes earlier.
Area forecast discussion, Feb 23, 6:09 AM CST, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Nashville TN 609 AM CST Sat Feb 23 2019 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Very active weather continues today and tonight but Sunday finally starts a decent pause to a very wet February. Warm front currently across north AL to continue northward track, setting up near our southwest around daybreak, then slowly working across the mid-state into the early evening. Moderate to heavy rain ahead of this boundary will continue to spread up across the mid-state as deep moisture axis sets up across the south and vertical motion enhances. Widespread heavier rain expected to continue into midday...with a bit of a break in the afternoon. During this break, the possibility of severe storms ramps up ahead of a trailing cold front expected to cross the area early Sunday morning. Our first issue is our ongoing extended period of heavy rain...likely to put down an additionally 2 inches northwest to 4+ in spots southeast through tonight. Most rivers already running high and flash/river flooding threat remains very high. Our second issue, severe storms, are most likely this afternoon and evening. Atmospheric parameters really jump up as LLjet really increases and overall jet structure as well. Models putting 0-3SRH 300-500+ depending, with bulk shear 50+knts. Little more concerning is CAPE, while not excessively high, has been creeping upward and west last few runs. Most models now in the 400-500 range but with this high of shear it wont take much of an increase for spinups to develop. Thus much of the CWA now in ENH- MOD. A much needed dry-out begins Sunday and even though the GFS/EURO throwing in some showers at times, very limited affects are expected as extended periods of heavier rain not likely. That is good news since many roads flooded and most rivers will take several days to make significant falls. Next decent chance of showers looks to be Fri night into early Sat. Models differ on setup but it seems some sort of boundary will pass late night. GFS selling bonafide front but EURO extending inverted trough up from the gulf. Either way, at least scattered showers to maybe numerous in the works right now. && .AVIATION... 12Z TAF DISCUSSION. A warm front is still trying to work north through AL this morning and will eventually swing north into Middle TN later today. Low level flow has increased, creating better lift for widespread rain to develop across the terminals. Moderate rain will continue through mid morning north of the warm front. South of the warm front, rain may lighten up and become more scattered. A cold front sparking strong to severe storms will move rapidly through the region between 23/20z-24/05z. Expect IFR to LIFR conditions at times through mid morning, MVFR to IFR conditions through 19-20z, returning to VFR/LIFR as storms move over TAF sites this afternoon and evening. After 06-08z, most locations will begin to clear out. Before the cold front, winds will gust from the south 20-30 kts, turning west- southwesterly after 06-08z. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......07 AVIATION........Schaper
Hazardous weather outlook, Feb 23, 8:57 AM CST, 53 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 857 AM CST Sat Feb 23 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-241100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 857 AM CST Sat Feb 23 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Heavy rain will continue again today well into tonight...with an additional 2 to 4+ inches likely before ending very late. Many rivers and streams are near or in flood as well as many roads already flooded. This additional rainfall will make flooding conditions even worse. The threat of flash flooding is very high. You need to have a plan in place now in case the need arises to evacuate to higher ground. Please don't take this lightly. Have somewhere to go at a moment's notice to escape flood waters. In addition, some strong to severe storms will be possible later this afternoon and evening. Areas from Nashville metro west, and especially across the southwest, have the highest probability of severe storms. Damaging straight line winds and isolated tornadoes will be the main threat with these storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Ongoing river flooding will continue through most of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight due to the ongoing flooding and severe storms potential. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
In the hours before
Local storm report, Feb 23, 8:31 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
831 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD ETHRIDGE 35.31N 87.30W
02/23/2019 LAWRENCE TN MEDIA
WATER OVER GWINN RD AT LITTLE SHOAL CREEK.
&&
EVENT NUMBER OHX1900154
SCHAPERLocal storm report, Feb 23, 8:35 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
835 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM FLASH FLOOD 4 E HOHENWALD 35.54N 87.50W
02/23/2019 LEWIS TN AMATEUR RADIO
SEVERAL ROAD CLOSURES DUE TO FLASH FLOODING IN LEWIS
COUNTY. RACKLEY RD, 1285 BLOCK DARBYTOWN RD, 1500 BLOCK
SIEBER RIDGE RD, TEXAS BOTTOMS NEAR SINCKLER RD, AND
NAPIER RD AT MURPHY BRIDGE.
&&
EVENT NUMBER OHX1900155
SCHAPERLocal storm report, Feb 23, 9:05 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
905 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 AM FLASH FLOOD 5 WSW SUMMERTOWN 35.39N 87.39W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.
0209 AM FLASH FLOOD PULASKI 35.20N 87.03W
02/23/2019 GILES TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
GILES COUNTY UNDERWATER
0248 AM FLASH FLOOD 3 N IRON CITY 35.06N 87.58W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.
0533 AM FLASH FLOOD 7 WSW ELKTON 35.03N 87.01W
02/23/2019 GILES TN BROADCAST MEDIA
MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.
0541 AM FLASH FLOOD 9 W LINDEN 35.60N 88.00W
02/23/2019 PERRY TN 911 CALL CENTER
NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
CREEK RD AND RUSSELL CREEK RD.
0608 AM FLASH FLOOD 10 W LINDEN 35.60N 88.01W
02/23/2019 PERRY TN BROADCAST MEDIA
MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.
0700 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
02/23/2019 MAURY TN EMERGENCY MNGR
RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
CLOSED
0704 AM FLASH FLOOD 5 N LEWISBURG 35.52N 86.77W
02/23/2019 MARSHALL TN MEDIA
WATER IS THREATENING HOMES BETWEEN LEWISBURG AND CHAPEL
HILL DUE TO ROCK CREEK AND DUCK RIVER FLOODING. ANOTHER
10 TO 15 ROADS ARE IMPASSABLE, WITH ANOTHER 15 TO 20
ROADS HAVING WATER OR DEBRIS ON THEM.
0721 AM FLASH FLOOD 4 W ALTAMONT 35.44N 85.80W
02/23/2019 GRUNDY TN SOCIAL MEDIA
PORTION OF FIRETOWER RD WASHED OUT VIA SOCIAL MEDIA
PHOTOS.
0743 AM FLASH FLOOD 4 NNW MURFREESBORO 35.90N 86.42W
02/23/2019 RUTHERFORD TN MEDIA
DRIVER WAS RESCUED FROM VEHICLE AFTER DRIVING THROUGH
BARRICADE ON SULFUR SPRINGS RD.
0745 AM FLASH FLOOD ETHRIDGE 35.31N 87.30W
02/23/2019 LAWRENCE TN MEDIA
WATER OVER GWINN RD AT LITTLE SHOAL CREEK.
0812 AM FLASH FLOOD 7 ESE MANCHESTER 35.43N 85.96W
02/23/2019 COFFEE TN MEDIA
WATER RESCUE IN 1500 BLOCK OF HILLSBORO VIOLA RD NEAR
HWY 127.
0812 AM FLASH FLOOD 4 E HOHENWALD 35.54N 87.50W
02/23/2019 LEWIS TN AMATEUR RADIO
SEVERAL ROAD CLOSURES DUE TO FLASH FLOODING IN LEWIS
COUNTY. RACKLEY RD, 1285 BLOCK DARBYTOWN RD, 1500 BLOCK
SIEBER RIDGE RD, TEXAS BOTTOMS NEAR SINCKLER RD, AND
NAPIER RD AT MURPHY BRIDGE.
&&
EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148 OHX1900149 OHX1900153 OHX1900152 OHX1900151 OHX1900154
OHX1900150 OHX1900155
31Local storm report, Feb 23, 9:22 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
922 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM FLASH FLOOD 7 W MURFREESBORO 35.86N 86.52W
02/23/2019 RUTHERFORD TN FIRE DEPT/RESCUE
ROADS TAKING ON WATER IN THE ROYAL GLEN SUBDIVISION AND
THE 4600 BLOCK OF SHORES ROAD.
&&
EVENT NUMBER OHX1900156
SCHAPERLocal storm report, Feb 23, 9:37 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
937 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 AM FLASH FLOOD 5 WSW SUMMERTOWN 35.39N 87.39W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.
0209 AM FLASH FLOOD PULASKI 35.20N 87.03W
02/23/2019 GILES TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
GILES COUNTY UNDERWATER
0248 AM FLASH FLOOD 3 N IRON CITY 35.06N 87.58W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.
0533 AM FLASH FLOOD 7 WSW ELKTON 35.03N 87.01W
02/23/2019 GILES TN BROADCAST MEDIA
MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.
0541 AM FLASH FLOOD 9 W LINDEN 35.60N 88.00W
02/23/2019 PERRY TN 911 CALL CENTER
NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
CREEK RD AND RUSSELL CREEK RD.
0608 AM FLASH FLOOD 10 W LINDEN 35.60N 88.01W
02/23/2019 PERRY TN BROADCAST MEDIA
MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.
0700 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
02/23/2019 MAURY TN EMERGENCY MNGR
RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
CLOSED
0704 AM FLASH FLOOD 5 N LEWISBURG 35.52N 86.77W
02/23/2019 MARSHALL TN MEDIA
WATER IS THREATENING HOMES BETWEEN LEWISBURG AND CHAPEL
HILL DUE TO ROCK CREEK AND DUCK RIVER FLOODING. ANOTHER
10 TO 15 ROADS ARE IMPASSABLE, WITH ANOTHER 15 TO 20
ROADS HAVING WATER OR DEBRIS ON THEM.
0721 AM FLASH FLOOD 4 W ALTAMONT 35.44N 85.80W
02/23/2019 GRUNDY TN SOCIAL MEDIA
PORTION OF FIRETOWER RD WASHED OUT VIA SOCIAL MEDIA
PHOTOS.
0743 AM FLASH FLOOD 4 NNW MURFREESBORO 35.90N 86.42W
02/23/2019 RUTHERFORD TN MEDIA
DRIVER WAS RESCUED FROM VEHICLE AFTER DRIVING THROUGH
BARRICADE ON SULFUR SPRINGS RD.
0745 AM FLASH FLOOD ETHRIDGE 35.31N 87.30W
02/23/2019 LAWRENCE TN MEDIA
WATER OVER GWINN RD AT LITTLE SHOAL CREEK.
0812 AM FLASH FLOOD 7 ESE MANCHESTER 35.43N 85.96W
02/23/2019 COFFEE TN MEDIA
WATER RESCUE IN 1500 BLOCK OF HILLSBORO VIOLA RD NEAR
HWY 127.
0812 AM FLASH FLOOD 4 E HOHENWALD 35.54N 87.50W
02/23/2019 LEWIS TN AMATEUR RADIO
SEVERAL ROAD CLOSURES DUE TO FLASH FLOODING IN LEWIS
COUNTY. RACKLEY RD, 1285 BLOCK DARBYTOWN RD, 1500 BLOCK
SIEBER RIDGE RD, TEXAS BOTTOMS NEAR SINCKLER RD, AND
NAPIER RD AT MURPHY BRIDGE.
0912 AM FLASH FLOOD 7 W MURFREESBORO 35.86N 86.52W
02/23/2019 RUTHERFORD TN FIRE DEPT/RESCUE
ROADS TAKING ON WATER IN THE ROYAL GLEN SUBDIVISION AND
THE 4600 BLOCK OF SHORES ROAD.
&&
EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148 OHX1900149 OHX1900153 OHX1900152 OHX1900151 OHX1900154
OHX1900150 OHX1900155 OHX1900156
31Local storm report, Feb 23, 9:39 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
939 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD 3 SE CHERRY HILLS 36.05N 86.57W
02/23/2019 DAVIDSON TN FIRE DEPT/RESCUE
WATER RESCUE UNDERWAY AT FOUR CORNERS MARINA. DOCKS AND
RAMPS REPORTED UNDERWATER WITH MULTIPLE PEOPLE STUCK ON
BOATS AS WATER CONTINUES TO RISE. LOCATION IS PERCY
PRIEST LAKE.
&&
EVENT NUMBER OHX1900157
SCHAPERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 11:44 PM CST | River Flood Advisory | OHX | Perry, Wayne | 19 hr |
| Feb 23, 12:38 AM CST | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 6 hr |
| Feb 23, 12:59 AM CST | Flash Flood Warning | OHX | Giles, Lawrence, Wayne | 6 hr |
| Feb 23, 1:38 AM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Marshall | 8 hr |
| Feb 23, 3:02 AM CST | Areal Flood Advisory | OHX | Cumberland, Grundy, Van Buren, Warren, White | 7 hr |
| Feb 23, 4:58 AM CST | Flash Flood Warning | OHX | Perry | 2 hr |
| Feb 23, 5:13 AM CST | Areal Flood Advisory | OHX | Cannon, Clay, DeKalb, Fentress, Jackson, Overton and 2 more | 5 hr |
| Feb 23, 6:23 AM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury | 33 min |
| Feb 23, 6:27 AM CST | River Flood Advisory | OHX | Bedford | 14 hr |
| Feb 23, 6:54 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 3 hr |
| Feb 23, 7:55 AM CST | River Flood Advisory | OHX | Marshall | 15 hr |
| Feb 23, 8:22 AM CST | Flash Flood Warning | OHX | Coffee, Grundy, Van Buren, Warren | 3 hr |
| Feb 23, 9:33 AM CST | River Flood Warning | OHX | Bedford, Marshall | 53 hr |
| Feb 23, 9:33 AM CST | River Flood Warning | OHX | Humphreys | 4 days |
| Feb 23, 9:39 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Putnam and 4 more | 6 hr |
| Feb 23, 9:55 AM CST | Flash Flood Warning | OHX | Cannon, Davidson, DeKalb, Rutherford, Smith, Sumner and 3 more | 3 hr |
| Feb 23, 9:58 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 91 min |
| Feb 23, 10:12 AM CST | Flash Flood Warning | OHX | Cumberland, Fentress, Jackson, Overton, Putnam, White | 3 hr |
| Feb 23, 10:26 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Robertson | 2 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 13 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 5 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 71 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Montgomery | 5 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Stewart | 13 days |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Clay, Jackson | 24 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Jackson | 55 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Smith | 20 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Davidson | 3 days |
| Feb 23, 11:00 AM CST | River Flood Warning | OHX | Davidson, Williamson | 33 hr |
| Feb 23, 11:12 AM CST | Areal Flood Advisory | OHX | Coffee, Cumberland, Grundy, Van Buren, Warren | 3 hr |
| Feb 23, 11:28 AM CST | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 6 hr |
| Feb 23, 12:01 PM CST | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 2 more | 3 hr |
| Feb 23, 12:31 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Robertson | 3 hr |
| Feb 23, 12:34 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more | 3 hr |
| Feb 23, 12:42 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, DeKalb, Jackson, Putnam, Rutherford and 5 more | 3 hr |
| Feb 23, 1:09 PM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Putnam, White | 3 hr |
| Feb 23, 2:44 PM CST | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 46 min |
| Feb 23, 2:56 PM CST | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more | 4 hr |
| Feb 23, 3:25 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Montgomery | 35 min |
| Feb 23, 3:58 PM CST | Special Weather Statement | OHX | Cheatham, Davidson | 47 min |
| Feb 23, 4:14 PM CST | River Flood Warning | OHX | Bedford | 46 hr |
| Feb 23, 4:20 PM CST | River Flood Advisory | OHX | Grundy | 12 hr |
| Feb 23, 4:24 PM CST | River Flood Advisory | OHX | Coffee | 14 hr |
| Feb 23, 4:29 PM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 23, 4:39 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 3 hr |
| Feb 23, 4:59 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry | 4 hr |
| Feb 23, 5:07 PM CST | Tornado Warning | OHX | Dickson, Hickman, Perry | 23 min |
| Feb 23, 5:13 PM CST | River Flood Advisory | OHX | Williamson | 24 hr |
| Feb 23, 5:48 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Trousdale, Williamson and 1 more | 4 hr |
| Feb 23, 5:54 PM CST | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Smith, Trousdale and 1 more | 4 hr |
Nearby
Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.